# SDR REXA2024022600210

- Difficulty date: October 3, 2023
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180811S
- Condition: Corroded
- Location: Bs 320-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD4 INTERCOSTAL CORRODED BETWEEN FS320.163 AND FS335.963. LOCATED AND DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR DD4 INTERCOSTAL BETWEEN FS 320.163 AND FS 335.963 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. P/N 601R318081-1S.
